# SDR UALA2013053003770

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,083 hours, 23,483 cycles
- Engine: Pwa PW2037
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Socket
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED INOPERATIVE.  VERIFIED BLEED VALVE CLOSED.  APU ELECT OK.  COULD NOT GET APU VALVE TO OPEN WITH SWITCH.  NO VALVE LIGHT NO EICAS MESSAGE CHANGED RELAYS K23, K24, K25, K10201 AND K10280, NO HELP.  REPLACED APU BLD VALVE.  NO HELP. TRIED NEW APU CONTROLLER, ALSO NO HELP.  REINSTALL PREVIOUS CONTROLLER.  SUSPECT BAD APU BLD SWITCH.  SWAPPED OUT BLEED PANEL IN COCKPIT WITH PANEL FROM ANOTHER ACFT TO CONFIRM SWITCH IS GOOD, NO HELP.  CHECKED GROUNDS FROM VALVE CONNECTOR, CHECK GOOD.  UNABLE TO GET POWER TO VALVE PIN.  REPAIRED BROKEN WIRE AT SOCKET POSITION 55 OF D40570J.  APU BLEED VALVE, OPS CK OK.
